Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am new on Accutane. I am 31 year old female and have had acne since around age 19 and it has been getting worse. The scars and cysts are horrific and My job is a Paramedic, so I do not have time to wash my oil all the time........I sometimes go 24 hours with no sleep because my job is 24 hours straight!! It gets scary looking in the mirror. I have spent so much money on everything from pills to creams to chemical peels and hydrafacials.........I am scared to know how much $$ I have wasted. I finally went to derm at age 31 for first time and she put me on Soludyn pills 90mg day for 2 months and it was horrible. Don't get me wrong, my face cleared but I was so sick that I could not take it anywhere near time to work or my job would be at risk. I had to tell Derm it was working but it wasn't worth it if i was sick all the time and something else...........no SEX drive at all while on it and my hubby was mad........

I told her and she finally let me take Accutane cause i wanted acne gone forever and if I was going to suffer from side effects atleast I wanted it to be for short time and to hopefully solve problem forever.........fingers crossed!

I started accutane on Feb. 15th 2009 and it is working, but my side effects are dryyyyyy lips, scalp, eyes, and decreased sex drive. I am usually a bunny in bed and i could really care less now. I know that is in depth but I just want you to know allllll the side effects. Anyway, I am on about day 16 or something and feel better about face skin texture, oil is decreasing, lips are not as dry. I also found some really good lip stuff from Mary Kay caled Satin Lips Balm in small pot and it is really good. I have it in my pocket always now. I cannot wait to be acne free. I have cysts popping up here and there and one bad one right on my forehead that is going away now after 4 days of hell. It is barely noticeable.........I tried the spot treatment on it to get it gone but it just turned red and swelled up bigger...........so I am going to ignore them and just moisturize with my Aveeno, and sunblock moisturizer by Mary Kay. I will let you know how it goes and if there is anything new.

Share this post


Link to post
Share on other sites

Hey there. I so feel your anguish. Being in my 30's I went through pretty much what you're going through, the Solodyn as well. It's obvious you enjoy sex and I'm glad you're willing to overlook it for now. A lowered libido falls in line with fatigue that is quite common with a course of Accutane. I seriously hope your husband isn't giving you difficulties because of this and hope he's being understanding. Will you start a log so we can keep up with your progress?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×